# SDR CALA2023082302610

- Difficulty date: August 21, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 77,394 hours, 31,553 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Cap
- Part number: 0727540
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: UK
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

REPORTED ACFT ARRIVER WITHOUT FUELING CAP CAP NON STCK LAX COMPLIED WITH CDL DISPATCH DESK: 12   NAME:TA DATE: 20-AUG-23- OK TO DEFER FUEL CAP PER CDL 28A.CAP, COUPLING R OFF 0000 ON 31-2825-9-0001 2301 INSTALLED MISSING FUEL CAP. PARTS USED: 31-2825-9-0001,QTY:1 1761258,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1761258 SN OFF 0001 IPC REFERENCE # 28-25-00
